Yes, Statins can cause muscle aches and pains.
But the number of people getting it is very small and in vast majority of people, the symptoms are not serious.
Most importantly, the benefits of statins outweighs the risk of side effects.
That is the conclusion of a study published in BMJ medical journal.
BMJ. Associations between statins and adverse events in primary prevention of cardiovascular disease: systematic review with pairwise, network, and dose-response meta-analyses
BMJ 2021; 374 doi: https://doi.org/10.1136/bmj.n1537 (Published 15 July 2021)
Cite this as: BMJ 2021;374:n1537
Disclaimer: Please note- This blog is NOT medical advice. This blog is NOT a expert medical opinion on various topics. This blog is purely for information only and do check the sources where cited. Please DO consult your own doctor to discuss concerns and options relevant to you. The views expressed in this blog represent the author’s personal views held at the time of drafting the blog and may change overtime, particularly when new evidence comes to light. The blog is NOT previewed, commissioned or otherwise endorsed by any organisation that the author is associated with. The views expressed in this blog are NOT, in way whatsoever, intended to be a substitute for professional advice.